MAUDE Adverse Event Report: VITALITEC INTERNATIONAL INC ENCLOSE II ANASTOMOSIS ASSIST DEVICE; VASCULAR CLAMP

VITALITEC INTERNATIONAL INC ENCLOSE II ANASTOMOSIS ASSIST DEVICE; VASCULAR CLAMP
Model Number EN235
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer was notified of this incident in japan by century medical inc., distributor of enclose ii in japan.Additional information provided by the healthcare facility on this incident: procedure: off-pump coronary artery bypass (opcab) ; user experience: more than 11 uses ; defect occurrence status: during product use (after insertion into the aorta) at which site faults have occurred: first site nature of the aorta: no findings methods for confirming the nature of the aorta: unknown insertion direction of the device: long-axis direction.Check of the user before use: no issue found.Incrimintaed device not yet returned to the manufacturer.Investigation will be performed on the incriminated device once the device is available.
 
Event or Problem Description
It was reported that a device malfunction occurred during the use of enclose ii.No harm to the patient or other adverse health effects were reported.After insertion of enclose ii into the aorta, both the upper jaw and lower jaw were deployed; however, adequate hemostasis could not be achieved.Upon removal of enclose from the aorta, it was confirmed that there was a hole in the membrane.Use of enclose was discontinued, and the procedure was continued with a partial clamp.No patient injury or other adverse health effects were reported.

Brand Name
ENCLOSE II ANASTOMOSIS ASSIST DEVICE
Common Device Name
VASCULAR CLAMP
Manufacturer (Section D)
VITALITEC INTERNATIONAL INC
10 cordage park cir suite 100
plymouth MA 02360
Manufacturer Contact
sebastien guillo
10 cordage park circle
suite 100
plymouth, MA 02360
MDR Report Key25093051
Report Number3002539629-2026-00001
Device Sequence Number5078849
Product Code DXC
UDI-Device Identifier00852621004185
UDI-Public00852621004185
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEN235
Device Lot Number2025041274239
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown